Mathematische Zeitschrift

, Volume 185, Issue 1, pp 1–21

Characters of irreducible representations of the virasoro algebra

  • Alvany Rocha-Caridi
  • Nolan R. Wallach
Article

DOI: 10.1007/BF01214971

Cite this article as:
Rocha-Caridi, A. & Wallach, N.R. Math Z (1984) 185: 1. doi:10.1007/BF01214971
  • 166 Downloads

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Alvany Rocha-Caridi
    • 1
  • Nolan R. Wallach
    • 2
  1. 1.School of MathematicsInstitute for Advanced StudyPrincetonUSA
  2. 2.Department of MathematicsRutgers UniversityNew BrunswickUSA